# SDR DALA2025051203682

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 55,498 hours, 38,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING FOUND 1EA LIGHT IN CEILING AT AFT EXIT / FA SEAT AREA TO BE INOPERATIVE. REPLACED BATTERY AT B5-116. NOW LIGHT TEST GOOD REF B717 AMM 33-51-00. (LP #0957765)
